# SDR RAIA201711190002

- Difficulty date: November 19, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 38,629 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL FLOOR SUPPORT AT FRAMES 59 - 62 HAS CORROSION.  R & R THE SIDEWALL FLOOR SUPPORT.
